On Galois representations defined by torsion points of modular elliptic curves
Compositio Mathematica, Tome 84 (1992) no. 1, pp. 71-84
Cet article a éte moissonné depuis la source Numdam
@article{CM_1992__84_1_71_0,
author = {Bayer, P. and Lario, J. C.},
title = {On {Galois} representations defined by torsion points of modular elliptic curves},
journal = {Compositio Mathematica},
pages = {71--84},
year = {1992},
publisher = {Kluwer Academic Publishers},
volume = {84},
number = {1},
mrnumber = {1183564},
zbl = {0770.11029},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1992__84_1_71_0/}
}
TY - JOUR AU - Bayer, P. AU - Lario, J. C. TI - On Galois representations defined by torsion points of modular elliptic curves JO - Compositio Mathematica PY - 1992 SP - 71 EP - 84 VL - 84 IS - 1 PB - Kluwer Academic Publishers UR - http://geodesic.mathdoc.fr/item/CM_1992__84_1_71_0/ LA - en ID - CM_1992__84_1_71_0 ER -
Bayer, P.; Lario, J. C. On Galois representations defined by torsion points of modular elliptic curves. Compositio Mathematica, Tome 84 (1992) no. 1, pp. 71-84. http://geodesic.mathdoc.fr/item/CM_1992__84_1_71_0/
